# SDR QMLA2016120616140

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- Engine time: 2,802 hours, 4,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LOWER ENGINE FWD SKINS, A  NEW CRACKED AREA WAS LOCATED AT STATION 3525 BULKHEAD LT AND RT SIDES WITH EXTRUDED ANGLES AT STATION 4010.
